CIPRO Side Effects Report #SELF-2531
Female patient reported the following CIPRO side effect(s):knee pain and stiffness; both knees; all the connective tissue; inability to stand or walk much; still continuing 2 months later
More CIPRO Reports
What do You think about CIPRO? Join the discussion!blog comments powered by Disqus
You took a CIPRO medication and now feel unusual symptoms. It could be be a CIPRO side effect. Learn about CIPRO side effects and connect with others who had similar side effects. Help Community - Submit Your Side Effect.
All medicines have benefits and risks. The risks of medicines are the chances that something unwanted or unexpected could happen to you when you use CIPRO. Risks could be less serious things, such as an upset stomach, or more serious things, such as liver damage. FDA approves a drug for marketing after determining that the drug's benefits outweigh its risks. It is important that CIPRO is monitored for side effects. Sometimes CIPRO side effects can be reduced with the right treatment.